On the solution of a problem for Schrödinger's equation in an infinite three-dimensional space
Doklady Akademii Nauk, Tome 112 (1957) no. 2, pp. 224-227
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_112_2_a12,
author = {M. Burnat},
title = {On the solution of a problem for {Schr\"odinger's} equation in an infinite three-dimensional space},
journal = {Doklady Akademii Nauk},
pages = {224--227},
year = {1957},
volume = {112},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_112_2_a12/}
}
M. Burnat. On the solution of a problem for Schrödinger's equation in an infinite three-dimensional space. Doklady Akademii Nauk, Tome 112 (1957) no. 2, pp. 224-227. http://geodesic.mathdoc.fr/item/DAN_1957_112_2_a12/